Vol. 12, No. 7, 2019

Download this article
Download this article For screen
For printing
Recent Issues

Volume 13
Issue 5, 721–900
Issue 4, 541–719
Issue 3, 361–539
Issue 2, 181–360
Issue 1, 1–180

Volume 12, 8 issues

Volume 11, 5 issues

Volume 10, 5 issues

Volume 9, 5 issues

Volume 8, 5 issues

Volume 7, 6 issues

Volume 6, 4 issues

Volume 5, 4 issues

Volume 4, 4 issues

Volume 3, 4 issues

Volume 2, 5 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
ISSN: 1944-4184 (e-only)
ISSN: 1944-4176 (print)
Author Index
Coming Soon
Other MSP Journals
This article is available for purchase or by subscription. See below.
On some obstructions of flag vector pairs $(f_1, f_{04})$ of $5$-polytopes

Hye Bin Cho and Jin Hong Kim

Vol. 12 (2019), No. 7, 1183–1192

Motivated by the recent work of Sjöberg and Ziegler, who obtained a complete characterization of the pairs (f0,f03) of flag numbers for 4-polytopes, in this paper we give some new results about the possible flag vector pairs (f1,f04) of 5-polytopes.

PDF Access Denied

However, your active subscription may be available on Project Euclid at

We have not been able to recognize your IP address as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at contact@msp.org
or by using our contact form.

Or, you may purchase this single article for USD 30.00:

polytopes, $f$-vectors, flag vectors, flag vector pairs, stacking, truncating
Mathematical Subject Classification 2010
Primary: 52B05, 52B11
Received: 19 December 2018
Revised: 18 June 2019
Accepted: 22 June 2019
Published: 12 October 2019

Communicated by Joshua Cooper
Hye Bin Cho
Department of Mathematics Education
Chosun University
South Korea
Jin Hong Kim
Department of Mathematics Education
Chosun University
South Korea